Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Ovary pain, severe cramping, frequent urination, breast and back pain, negative pregnancy test. Had taken plan B. Cause?

We had sex nov 6 and she had her period nov 2. She takes birth control but missed nov 4 and 5. So I got her a plan b pill nov 7. I m not sure if she ovulated or not. She got sick off the plan b pill like normal. She got a withdrawl bleeding a couple days after taking the pill. nov 22 she is cramping really bad, peeing a ton, and her boobs hurt. She threw up last night. She also said that her back hurts really bad. She took a pregnancy test on nov 20 and it was negative. She said she had pain in her ovaries. She says she has the flu but I m not sure, her back hurts, her throat hurts, and she is running a fever. She took 2 more pregnancy tests nov 25(today) and they were both negative. Her period is due Wednesday nov 28th. Is she pregnant or is it the plan b? Is she pregnant? Is it PMS or sickness? Super scared! Please help!!!!! Scared and only 16. I know I should have used protection. Don t judge I just need answers. Please help
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor